Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kristiana

Weathered effect of BP on skin permanent or temporary?

Before I started using topicals and antibiotics for my acne, my skin was flesh toned, even though I had pimples. But now that my skin is clearing up with topicals, my skin color is all ruddy and kinda weathered looking. Will this go away once I stop using the topicals--does the BP in my topical gel cause redness only while you're actually using it, or is it something permanent?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×